# SDR 2007UALA00617

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 695 INNER CHORD ANGLE CRACKED AT INNER RADIUS IN RT WW AREA AFT OF MLG UPLOCK.      21 MARCH 07, SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REMOVED DAMAGE. INSTALLED NEW ANGLE REF MM 53-10-98 & SRM 51-40-02 PAGE 1.
